# SDR N6WA2015072701

- Difficulty date: July 27, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 9,177 hours, 7,226 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHT INOPERATIVE.  SEATED CONNECTOR ON CEILING PANEL 252 LLC.  OPERATIONS CHECKED GOOD IAW AMM 53-51-00.  NO DEFECTS NOTED.
